# SDR ASOA200900913

- Difficulty date: August 4, 2009
- Submitted: August 24, 2009
- Operation: Air carrier
- Aircraft: N824AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7203
- Aircraft time: 28,598 hours, 25,028 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER TAKEOFF, PULLED GEAR HANDLE UP, RECEIVED "GEAR DISAGREE" RED WARNING MSSG, COMPLIED WITH QRH, RETURNED TO ATL.  UPON LANDING CLEARING 27R RECEIVED "HYD3 HI TEMP" MSSG AND LOSS OF NOSE WHEEL STEERING.  COMPLIED WITH QRH, TOW TEAM PULLED AIRCRAFT INTO GATE.  AIRCRAFT RETURNED TO ATL AFTER TAKEOFF.  EMERGENCY DECLARED.
